# SDR GLBA2014093000447

- Difficulty date: September 29, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120071
- Aircraft time: 48,492 hours, 50,609 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Terminal
- Condition: Contaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SIG EVENT - PILOT REPORTED THAT THERE WAS AN ELEC SMELL & HEAT COMING FROM THE FIRST OFFICER`S CONSOLE.  MAINTENANCE REMOVED DEBRIS FROM THE TERMINAL ENDS FOR THE AUXILIARY RELAY BOX, NO SMELL OR HEAT NOTED.
